View Single Post
Old 10-14-2006, 01:57 PM   #1
Wagon Daddy Wagon Daddy is offline
Junior Member
(male)
 
Join Date: Oct 2006
Location: West Babylon, NY
Posts: 12
Wagon Daddy HB User
Wellbutrin Surges?

I am bi-polar 2 and recently asked to be take off of Lexapro due to being scatterbrained, having no energy, and dramatic loss of libido. I also gained 30 lbs in the year I was on it.

During my last appointment, I asked to be switched to a different med and my Dr. put me on 200mg Wellbutrin daily (I started on 10/5 and my first full dosage was on 10/8).

It is like someone flipped a switch in my head with the Wellbutrin. I feel so much better than I ever did on Lexapro, but for the past few days I have been getting these odd rushes... They feel like my brain surges forward for an instant and then my body catches up to it. Are these the "shocks" that I have read about? I usually get them sporadically throughout the day, usually when I walk.

Do these surges go away in time? I felt occasional surges but not as intense as this when I was on Lexapro. These usually came when I skipped a dosage by mistake.

As a side note, I am also on 50mg Lamictal and .5mg of Lorazepam daily.

Thanks in advance for any advice.